MAUDE Adverse Event Report: ABBOTT MEDICAL REGENT HEART VALVE WITH FLEX CUFF; HEART-VALVE, MECHANICAL

ABBOTT MEDICAL REGENT HEART VALVE WITH FLEX CUFF; HEART-VALVE, MECHANICAL
Model Number AGFN-756
Medical Device Problem Code Perivalvular Leak (1457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
Crd_1036 - regent china pmcf.(b)(6).It was reported that on (b)(6) 2023, a 21mm sjm regent aortic mechanical heart valve was implanted in a patient.The patient had had chest distress on (b)(6) 2023, and was diagnosed with lung infections on (b)(6) 2023.On (b)(6) 2023, the results of cardiac ultrasound and left heart function measurement showed that there was a large number of refluxes around the artificial aorta valve, considering the paravalvular leakage.The patient was treated with cardiotosis and diuresis.The patient's mental condition was improved, diet was ok, sleep quality was normal, urine and feces were normal, cough was reported by patient and it was like streaks of blood in sputum on (b)(6) 2023.The patient was treated with nebulizer therapy.
 
Additional Manufacturer Narrative
Additional information: b5, g3, g6, h2, h6, h10 an event of massive paravalvular leakage was reported.A returned device assessment, to see if there was any anomalies with the valve could not be performed as the device remains implanted and was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
Crd_1036 - regent china pmcf.Cn5793 - 278 (r757105501) subsequent to the previously filed report, additional information was received.On (b)(6)2023, transthoracic echocardiogram showed multiple refluxes around the artificial aortic valve, consider paravalvular leakage was noted.It was reported that the device was explanted and an unknown device was implanted on (b)(6)2023.

Brand Name
REGENT HEART VALVE WITH FLEX CUFF
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL PUERTO RICO, INC. REG#2648612
20 b st caguas west park
caguas 00725
*   00725
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key17179057
Report Number2135147-2023-02706
Device Sequence Number6659210
Product Code LWQ
UDI-Device Identifier05414734005975
UDI-Public05414734005975
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P810002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAGFN-756
Device Catalogue Number21AGFN-756
Device Lot NumberC00003416
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/31/2023
Supplement Date Received by Manufacturer07/13/2023
Initial Report FDA Received Date06/22/2023
Supplement Report FDA Received Date07/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexMale
Patient Weight79 KG